Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 126 found articles
 
 
  Alternative proofs of some classical type Tauberian theorems for the Cesàro summability of integrals
 
 
Title: Alternative proofs of some classical type Tauberian theorems for the Cesàro summability of integrals
Author: Çanak, İbrahim
Totur, Ümit
Appeared in: Mathematical and computer modelling
Paging: Volume 55 (2012) nr. 3-4 pages 4 p.
Year: 2012
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 126 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands